MathSciNet Relay Station
MathSciNet bibliographic data
MR2679137 30D35 (30D30)
Qi, Xiao-Guang; Yang, Lian-Zhong; Liu, Kai Uniqueness and periodicity of meromorphic functions concerning the difference operator. Comput. Math. Appl. 60 (2010), no. 6, 1739–1746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement